Opuscula Math. 40, no. 4 (2020), 405-425
https://doi.org/10.7494/OpMath.2020.40.4.405

 
Opuscula Mathematica

Multiple solutions of boundary value problems on time scales for a φ-Laplacian operator

Pablo Amster
Mariel Paula Kuna
Dionicio Pastor Santos

Abstract. We establish the existence and multiplicity of solutions for some boundary value problems on time scales with a \(\varphi\)-Laplacian operator. For this purpose, we employ the concept of lower and upper solutions and the Leray-Schauder degree. The results extend and improve known results for analogous problems with discrete \(p\)-Laplacian as well as those for boundary value problems on time scales.

Keywords: dynamic equations on time scales, nonlinear boundary value problems, upper and lower solutions, Leray-Schauder degree, multiple solutions.

Mathematics Subject Classification: 34N05, 34K10, 47H11.

Full text (pdf)

  • Pablo Amster (corresponding author)
  • ORCID iD https://orcid.org/0000-0003-2829-7072
  • Universidad de Buenos Aires & IMAS-CONICET, Facultad de Ciencias Exactas y Naturales, Departamento de Matemática, Ciudad Universitaria, Pabellón I, Buenos Aires (1428), Argentina
  • Mariel Paula Kuna
  • ORCID iD https://orcid.org/0000-0001-6466-973X
  • Universidad de Buenos Aires & IMAS-CONICET, Facultad de Ciencias Exactas y Naturales, Departamento de Matemática, Ciudad Universitaria, Pabellón I, Buenos Aires (1428), Argentina
  • Dionicio Pastor Santos
  • ORCID iD https://orcid.org/0000-0001-5574-6254
  • Universidad de Buenos Aires & IMAS-CONICET, Facultad de Ciencias Exactas y Naturales, Departamento de Matemática, Ciudad Universitaria, Pabellón I, Buenos Aires (1428), Argentina
  • Communicated by Petr Stehlík.
  • Received: 2020-01-31.
  • Revised: 2020-05-06.
  • Accepted: 2020-05-11.
  • Published online: 2020-07-09.
Opuscula Mathematica - cover

Cite this article as:
Pablo Amster, Mariel Paula Kuna, Dionicio Pastor Santos, Multiple solutions of boundary value problems on time scales for a φ-Laplacian operator, Opuscula Math. 40, no. 4 (2020), 405-425, https://doi.org/10.7494/OpMath.2020.40.4.405

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.